I have a quick question. I apologize in advance if you have already answered it as I tried searching. I am 30 yrs old and I have been using Propecia for almost 1.5 years. When I started it worked great, within a few months it stopped hair loss and I even noticed a bit of regrowth on the temples. Recently I got a hair cut and noticed that my hair is thinning again. And I have started to see my scalp.
My question is that is it possible for Propecia to stop working abruptly ? If yes should I consult my doctor again for options ? or is this the end of the line.
Also I might add that there has been added stress in my life recently do you think that this maybe a temporary thing where the effectiveness of propecia may bounce back ?
Thanks in advance
Hair loss can be a very subjective thing. Just to look at your hair and to judge how thick or thin it is can depend on lighting and perspective. It also depends on your hair cut. I would think that getting your hair cut short would make one’s hair look thinner (more light allowed to the scalp) anyway. Besides that… Propecia does not just stop working. Hair grows in cycles, so I would think when hair is actively in a shedding cycle, the impact of Propecia may be lessened – albeit this is somewhat of a stretch.
The best advice I can give you is to stay on the drug even if you think it is less effective. But in any case, talk to your prescribing doctor.